# SDR SWAA2015040238061

- Difficulty date: March 10, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 27,375 hours, 17,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR95530013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME CRACKED AT BS 674, RBL 55.  R & R FRAME IAW DWG.
